Proceedings of the Japan Academy

On a certain result of Z. Opial

Gou-sheng Yang

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 42, Number 2 (1966), 78-83.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522120

Digital Object Identifier
doi:10.3792/pja/1195522120

Mathematical Reviews number (MathSciNet)
MR0197655

Zentralblatt MATH identifier
0151.05202

Subjects
Primary: 26.70

Citation

Yang, Gou-sheng. On a certain result of Z. Opial. Proc. Japan Acad. 42 (1966), no. 2, 78--83. doi:10.3792/pja/1195522120. https://projecteuclid.org/euclid.pja/1195522120


Export citation

References

  • [1] Z. Opial: Sur une inegalite. Ann. Polon. Math., 8, 29-32 (1960).
  • [2] C. Olech: A simple proof of a certain result of Z. Opial. Ann. Polon. Math., 8, 61-63 (1960).
  • [3] P. R. Beesack: On an integral inequality of Z. Opial. Tran. Amer. Math. Soc, 104, 470-475 (1962).
  • [4] N. Levinson: On an inequality of Opial and Beesack. Proc. Amer. Math. Soc, 15, 565-566 (1964).
  • [5] C. L. Mallows: An even simpler proof of Opial's inequality. Proc. Amer. Math. Soc, 16, 173 (1965),
  • [6] R. N. Pederson: On an inequality of Opial, Beesack, and Levinson. Proc. Amer. Math. Soc, 16, 174 (1965).